Details

Title

Stability of linear continuous-time fractional order systems with delays of the retarded type

Journal title

Bulletin of the Polish Academy of Sciences: Technical Sciences

Yearbook

2008

Volume

vol. 56

Numer

No 4

Authors

Keywords

fractional system ; linear ; continuous-time ; stability ; delays ; retarded type

Divisions of PAS

Nauki Techniczne

Coverage

319-324

Date

2008

Type

Artykuły / Articles

Identifier

ISSN 2300-1917

Source

Bulletin of the Polish Academy of Sciences: Technical Sciences; 2008; vol. 56; No 4; 319-324
×